Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 83, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Inverse elementary divisor problem for nonnegative matrices
Henryk Minc.
Proc. Amer. Math. Soc. 83 (1981), 665-669
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630033
A note on Noetherian P.I. rings
Amiram Braun.
Proc. Amer. Math. Soc. 83 (1981), 670-672
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630034
Boundedness of maximal functions and singular integrals in weighted $L^{p}$ spaces
José L. Rubio de Francia.
Proc. Amer. Math. Soc. 83 (1981), 673-679
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630035
On the absolute convergence of lacunary Fourier series
J. R. Patadia and V. M. Shah.
Proc. Amer. Math. Soc. 83 (1981), 680-682
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630036
Continuity of best approximants
D. Landers and L. Rogge.
Proc. Amer. Math. Soc. 83 (1981), 683-689
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630037
Convergence of best best $L_{∞}$-approximations
Abdallah M. Al-Rashed and Richard B. Darst.
Proc. Amer. Math. Soc. 83 (1981), 690-692
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630038
The distribution function in the Morrey space
Josefina Álvarez Alonso.
Proc. Amer. Math. Soc. 83 (1981), 693-699
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630039
$L_{0}$ is $𝜔$-transitive
N. T. Peck and T. Starbird.
Proc. Amer. Math. Soc. 83 (1981), 700-704
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630040
On the dimension of the zero or infinity tending sets for linear differential equations
James S. Muldowney.
Proc. Amer. Math. Soc. 83 (1981), 705-709
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630041
On the uniform ergodic theorem of Lin
Stuart P. Lloyd.
Proc. Amer. Math. Soc. 83 (1981), 710-714
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630042
Lipschitz functions and spectral synthesis
Sung Yung Lee.
Proc. Amer. Math. Soc. 83 (1981), 715-719
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630043
Über gewöhnliche Differentialungleichungen zweiter Ordnung
Roland Lemmert.
Proc. Amer. Math. Soc. 83 (1981), 720-724
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630027
On strong unicity of $L_{1}$-approximation
András Kroó.
Proc. Amer. Math. Soc. 83 (1981), 725-729
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630044
Spectral inclusion for doubly commuting subnormal $n$-tuples
Raul E. Curto.
Proc. Amer. Math. Soc. 83 (1981), 730-734
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630045
On weak$^{∗} $ continuous operators on $\mathcal{B}(\mathcal{H})$
Robert E. Weber.
Proc. Amer. Math. Soc. 83 (1981), 735-742
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630046
A note on $L(p,q)$ spaces and Orlicz spaces with mixed norms
Mario Milman.
Proc. Amer. Math. Soc. 83 (1981), 743-746
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630047
Contractive commutants and invariant subspaces
R. L. Moore.
Proc. Amer. Math. Soc. 83 (1981), 747-750
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630048
The image of the Ahlfors function
David Minda.
Proc. Amer. Math. Soc. 83 (1981), 751-756
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630049
A monotonic property for the zeros of ultraspherical polynomials
Andrea Laforgia.
Proc. Amer. Math. Soc. 83 (1981), 757-758
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630050
Totally real submanifolds in a $6$-sphere
Norio Ejiri.
Proc. Amer. Math. Soc. 83 (1981), 759-763
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630028
A note on a lemma of Shelah concerning stationary sets
Alan H. Mekler, Donald H. Pelletier and Alan D. Taylor.
Proc. Amer. Math. Soc. 83 (1981), 764-768
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630051
On the divergence of extension procedures in isol theory
T. G. McLaughlin.
Proc. Amer. Math. Soc. 83 (1981), 769-773
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630052
A refinement of Cantor’s theorem
G. Kirmayer.
Proc. Amer. Math. Soc. 83 (1981), 774
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630053
Selection and representation theorems for $𝜎$-compact valued multifunctions
S. M. Srivastava.
Proc. Amer. Math. Soc. 83 (1981), 775-780
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630054
A fixed point theory for multivalued mappings
Lech Pasicki.
Proc. Amer. Math. Soc. 83 (1981), 781-789
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630055
An inequality concerning three fundamental dimensions of paracompact $𝜎$-spaces
Shinpei Oka.
Proc. Amer. Math. Soc. 83 (1981), 790-792
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630056
Metrizability and the Fréchet-Urysohn property in topological groups
Peter J. Nyikos.
Proc. Amer. Math. Soc. 83 (1981), 793-801
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630057
Strong collectionwise normality and M. E. Rudin’s Dowker space
K. P. Hart.
Proc. Amer. Math. Soc. 83 (1981), 802-806
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630058
Which connected metric spaces are compact?
Gerald Beer.
Proc. Amer. Math. Soc. 83 (1981), 807-811
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630059
Banach bundles and a theorem of J. M. G. Fell
Anthony Karel Seda.
Proc. Amer. Math. Soc. 83 (1981), 812-816
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630060
A split action associated with a compact transformation group
Sol Schwartzman.
Proc. Amer. Math. Soc. 83 (1981), 817-824
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630061
An invariant for continuous factors of Markov shifts
Bruce Kitchens.
Proc. Amer. Math. Soc. 83 (1981), 825-828
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630029
Involutions with fixed point set of constant codimension
Koichi Iwata.
Proc. Amer. Math. Soc. 83 (1981), 829-832
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630030
A characterization of manifold decompositions satisfying the disjoint triples property
Dennis J. Garity.
Proc. Amer. Math. Soc. 83 (1981), 833-838
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630031
The Riemann integral in constructive mathematics
David Spring.
Proc. Amer. Math. Soc. 83 (1981), 839-840
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 630032